Enumeration of perfect matchings of a type of quadratic lattice on the torus.
Lu, Fuliang; Zhang, Lianzhu; Lin, Fenggen
The Electronic Journal of Combinatorics [electronic only] (2010)
- Volume: 17, Issue: 1, page Research Paper R36, 14 p.-Research Paper R36, 14 p.
- ISSN: 1077-8926
Access Full Article
topHow to cite
topLu, Fuliang, Zhang, Lianzhu, and Lin, Fenggen. "Enumeration of perfect matchings of a type of quadratic lattice on the torus.." The Electronic Journal of Combinatorics [electronic only] 17.1 (2010): Research Paper R36, 14 p.-Research Paper R36, 14 p.. <http://eudml.org/doc/222565>.
@article{Lu2010,
author = {Lu, Fuliang, Zhang, Lianzhu, Lin, Fenggen},
journal = {The Electronic Journal of Combinatorics [electronic only]},
keywords = {Pfaffian; perfect matching; quadratic lattice; torus},
language = {eng},
number = {1},
pages = {Research Paper R36, 14 p.-Research Paper R36, 14 p.},
publisher = {Prof. André Kündgen, Deptartment of Mathematics, California State University San Marcos, San Marcos},
title = {Enumeration of perfect matchings of a type of quadratic lattice on the torus.},
url = {http://eudml.org/doc/222565},
volume = {17},
year = {2010},
}
TY - JOUR
AU - Lu, Fuliang
AU - Zhang, Lianzhu
AU - Lin, Fenggen
TI - Enumeration of perfect matchings of a type of quadratic lattice on the torus.
JO - The Electronic Journal of Combinatorics [electronic only]
PY - 2010
PB - Prof. André Kündgen, Deptartment of Mathematics, California State University San Marcos, San Marcos
VL - 17
IS - 1
SP - Research Paper R36, 14 p.
EP - Research Paper R36, 14 p.
LA - eng
KW - Pfaffian; perfect matching; quadratic lattice; torus
UR - http://eudml.org/doc/222565
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.